# SDR RAIA960417

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 3035967
- Condition: Failed
- Location: Lt Eng Egt Ind
- Part time: 14,062 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT RN 7136 - LOST LEFT ENGINE ITT IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE ITT CABLE, PERFORMED GROUND RUNS OPERATIONAL CHECKS GOOD.  (M)
